Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Developing side effects to tianeptine (Stablon)

Posted by sukarno on March 25, 2005, at 5:30:58

In reply to Re: Tianeptine good for panic disorder?, posted by The_Resistance on March 23, 2005, at 10:38:11

I took the Stablon 6 hours ago and about an hour after taking it I started to develop a mild headache (vascular headache in the temples, similar to caffeine withdrawal) and mild nausea.

I was supposed to take another dose now (6 hours after the first one), but have decided to have a snack for now and wait a few more hours.

It's nothing like the SSRIs though. I think I can tolerate these side effects. I am using the recommended dose of 12.5mg t.i.d. and usually those of us with panic disorder cannot tolerate full doses like this I would guess.

It has not aggravated my anxiety though. Just the headache and lowered appetite/mild nausea.

I bet this one doesn't cause weight gain. In fact, I was reading that tianeptine doesn't cause weight gain in the studies.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sukarno thread:474445